# SDR R61A201403020355

- Difficulty date: March 2, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 25,081 hours, 18,672 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 17006041403
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING FUEL TUBE INSIDE PANEL 631EB IS CORRODED.  MX R & R RT WING FUEL TUBE IAW AMM 20-10-03, PN 170-06041-403 TUBE.
